| Model Number |
FIBERTAK DOUBLE LOADED W/ 1.3 SUTURETAPE |
| Medical Device Problem Codes |
Break (1069); Material Twisted/Bent (2981)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 05/24/2024, it was reported by a sales representative via email that an ar-3602-2 double loaded fibertak inserter tip bent upon implantation.The anchor pulled out and the sheath was but due to the tip of the inserter bending.This was noticed once the inserter was removed from inside the patient.This was discovered during an rcr procedure on (b)(6) 2024.The case was completed using another ar-3602-2 double loaded fibertak.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.